# SDR UIEA2020071701564

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,873 hours, 18,039 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284E
- Part serial: 4685
- Condition: Faulted
- Location: Left Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR OFF EICAS MESSAGE IN FLIGHT, RAN CHECKLIST, TURNED APU ON, MESSAGE REMAINED.  REMOVED AND REPLACED THE LT GENERATOR CONTROL UNIT IAW AMM 24-22-02-004-001 AS PART OF T/S.
